# SDR IPXA2017091221628

- Difficulty date: August 23, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC740530
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE RT SIDE BS 1964, FAIRING SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE FAIRING SUPPORT ANGLE IAW DWG AJC7405, AND SRN 51-33-01.
